74 citations to https://www.mathnet.ru/rus/sm3575
  1. Raphaël Clouâtre, Brock Klippenstein, Richard Mikaël Slevinsky, “Lifting Sylvester Equations: Singular Value Decay for Non-Normal Coefficients”, Integr. Equ. Oper. Theory, 97:1 (2025)  crossref
  2. L. A. Knizhnerman, “Krylov and rational Krylov methods of numerical solution of some problems of computational geophysics”, Russian Journal of geophysical technologies, 2024, no. 1, 29  crossref
  3. А. Ф. Магнус, Ж. Менге, “Сильная асимптотика наилучших рациональных аппроксимаций экспоненты на конечном отрезке”, Матем. сб., 215:12 (2024), 89–147  mathnet  crossref  mathscinet  adsnasa; A. P. Magnus, J. Meinguet, “Strong asymptotics of the best rational approximation to the exponential function on a bounded interval”, Sb. Math., 215:12 (2024), 1666–1719  crossref
  4. Lloyd N. Trefethen, “Numerical analytic continuation”, Japan J. Indust. Appl. Math., 40:3 (2023), 1587  crossref
  5. А. Б. Богатырёв, “Задача о наилучшем многополосном фильтре”, Тр. ММО, 83, № 2, МЦНМО, М., 2022, 257–267  mathnet
  6. Daniel Rubin, Alex Townsend, Heather Wilber, “Bounding Zolotarev Numbers Using Faber Rational Functions”, Constr Approx, 56:2 (2022), 207  crossref
  7. Tianyi Shi, Alex Townsend, “On the Compressibility of Tensors”, SIAM J. Matrix Anal. Appl., 42:1 (2021), 275  crossref
  8. Tobias Danczul, Joachim Schöberl, “A reduced basis method for fractional diffusion operators II”, Journal of Numerical Mathematics, 29:4 (2021), 269  crossref
  9. Lloyd N. Trefethen, Yuji Nakatsukasa, J. A. C. Weideman, “Exponential node clustering at singularities for rational approximation, quadrature, and PDEs”, Numer. Math., 147:1 (2021), 227  crossref
  10. Andrea Bonito, Diane Guignard, Ashley R. Zhang, “Reduced basis approximations of the solutions to spectral fractional diffusion problems”, Journal of Numerical Mathematics, 28:3 (2020), 147  crossref
1
2
3
4
5
6
7
8
Следующая